Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/7843
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorГой, Тарас Петрович-
dc.date.accessioned2020-06-17T09:06:15Z-
dc.date.available2020-06-17T09:06:15Z-
dc.date.issued2020-
dc.identifier.citationGoy, T. Determinant identities for Toeplitz-Hessenberg matrices with tribonacci number entries / T. Goy, M. Shattuck // Transactions on Combinatorics, 2020. − 9 (2). − P. 89-109.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/7843-
dc.description.abstractIn this paper, we evaluate determinants of some families of Toeplitz-Hessenberg matrices having tribonacci number entries. These determinant formulas may also be expressed equivalently as identities that involve sums of products of multinomial coefficients and tribonacci numbers. In particular, we establish a connection between the tribonacci and the Fibonacci and Padovan sequences via Toeplitz-Hessenberg determinants. We then obtain, by combinatorial arguments, extensions of our determinant formulas in terms of generalized tribonacci sequences satisfying an r-th order recurrence of a more general form with the appropriate initial conditions, where r> 2 is arbitrary.uk_UA
dc.language.isoen_USuk_UA
dc.subjecttribonacci numbersuk_UA
dc.subjectToeplitz-Hessenberg matrixuk_UA
dc.subjectdeterminantuk_UA
dc.subjectmultinomial coefficientuk_UA
dc.titleDeterminant identities for Toeplitz-Hessenberg matrices with tribonacci number entriesuk_UA
dc.typeArticleuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
TOC_2020 Summer_Vol 9_Issue 2_Pages 89-109 (1).pdf302.92 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.